# SDR DALA2024050304905

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 98,240 hours, 20,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 1L SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: INSTALLED L1 DOOR SLIDE DOOR ARMING LIGHT PER B767 AMM 52XU3 OPS CHECK GOOD REMOVED PLACARD (0320604)
